Alert archive / Missouri / River Flood Warnings in 2011

River Flood Warning 12, NWS Kansas City, MO

February 21, 2011Cooper County, Saline County, Missouri

NWS Kansas City, MO issued this river flood warning at Feb 21, 2011, 7:44 AM CST for Cooper County, Saline County, Missouri. It took effect at Feb 21, 2011, 2:22 PM CST. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Feb 21, 2011, 7:44 AM CST (13:44 UTC)
In effect from
Feb 21, 2011, 2:22 PM CST
Expired
Feb 22, 2011, 7:00 AM CST
In force
17 hr
Issued by
NWS Kansas City, MO
Flood severity
Minor

Counties Cooper County, MO, Saline County, MO

The radar

The Pleasant Hill radar (KEAX), 111 km from the middle of the area, began a volume at 13:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Blackwater River near Blue Lick (BLVM7).

Action stage
19 ft
Minor stage
24 ft
Moderate stage
29 ft
Major stage
37 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06908000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

335 
WGUS43 KEAX 211344
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED          
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
744 AM CST MON FEB 21 2011
  

...THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING STREAMS...

  BLACKWATER RIVER AT VALLEY CITY
  BLACKWATER RIVER NEAR BLUE LICK

AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...COOPER...JOHNSON...
PETTIS...SALINE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

&&

MOC101-159-221344-
/O.NEW.KEAX.FL.W.0011.110221T1900Z-110223T0712Z/
/VLYM7.1.ER.110221T1900Z.110222T0000Z.110222T0712Z.NO/
744 AM CST MON FEB 21 2011

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BLACKWATER RIVER AT VALLEY CITY.
* FROM THIS AFTERNOON TO LATE TUESDAY NIGHT.
* AT  7:00 AM MONDAY THE STAGE WAS 17.4 FEET. 
* FLOOD STAGE IS 22.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 23.0 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY EARLY TUESDAY MORNING.
* AT 22.0 FEET...WOODLANDS AND FARM FIELDS ALONG THE RIVER BEGIN TO 
  FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BLACKWATER RIVER
  VALLEY CITY     22   17.4   MON 07 AM   23.0 THIS EVENING

$$

MOC053-195-221343-
/O.NEW.KEAX.FL.W.0012.110221T1738Z-110225T0738Z/
/BLVM7.1.ER.110221T1738Z.110222T1800Z.110224T0738Z.NO/
744 AM CST MON FEB 21 2011

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BLACKWATER RIVER NEAR BLUE LICK.
* FROM THIS MORNING TO LATE THURSDAY NIGHT.
* AT  6:45 AM MONDAY THE STAGE WAS 22.6 FEET. 
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
  TO RISE TO NEAR 25.9 FEET BY EARLY TUESDAY AFTERNOON. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY EARLY THURSDAY MORNING.
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BLACKWATER RIVER
  BLUE LICK       24   22.6   MON 07 AM   25.9 EARLY TUESDAY 
AFTERNOON

$$
4 follow-up statements
540 
WGUS83 KEAX 211704
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
1104 AM CST MON FEB 21 2011
   

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
 
  BLACKWATER RIVER NEAR BLUE LICK 
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...COOPER...SALINE

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS...

  BLACKWATER RIVER AT VALLEY CITY 
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...JOHNSON...PETTIS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

&&

MOC101-159-221704-
/O.CON.KEAX.FL.W.0011.110221T1900Z-110223T0712Z/
/VLYM7.1.ER.110221T1900Z.110222T0000Z.110222T0712Z.NO/
1104 AM CST MON FEB 21 2011

THE FLOOD WARNING CONTINUES FOR
  THE BLACKWATER RIVER AT VALLEY CITY.
* UNTIL LATE TUESDAY NIGHT.
* AT 10:00 AM MONDAY THE STAGE WAS 19.6 FEET. 
* FLOOD STAGE IS 22.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 23.0 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY EARLY TUESDAY MORNING.
* AT 22.0 FEET...WOODLANDS AND FARM FIELDS ALONG THE RIVER BEGIN TO 
  FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BLACKWATER RIVER
  VALLEY CITY     22   19.6   MON 10 AM   23.0 THIS EVENING

$$

MOC053-195-221703-
/O.EXT.KEAX.FL.W.0012.110221T2022Z-110225T0738Z/
/BLVM7.1.ER.110221T2022Z.110222T1800Z.110224T0738Z.NO/
1104 AM CST MON FEB 21 2011

THE FLOOD WARNING CONTINUES FOR
  THE BLACKWATER RIVER NEAR BLUE LICK.
* FROM THIS AFTERNOON TO LATE THURSDAY NIGHT.
* AT 10:45 AM MONDAY THE STAGE WAS 23.0 FEET. 
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 25.9 FEET BY EARLY TUESDAY AFTERNOON. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY EARLY THURSDAY MORNING.
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BLACKWATER RIVER
  BLUE LICK       24   23.0   MON 11 AM   25.9 EARLY TUESDAY 
AFTERNOON

$$

ACH
115 
WGUS83 KEAX 212233
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
433 PM CST MON FEB 21 2011
   

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAMS...
 
  BLACKWATER RIVER AT VALLEY CITY

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
 
  BLACKWATER RIVER NEAR BLUE LICK...AFFECTING THE FOLLOWING COUNTIES 
  IN MISSOURI...COOPER AND SALINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

&&

MOC101-159-212303-
/O.CAN.KEAX.FL.W.0011.000000T0000Z-110223T0712Z/
/VLYM7.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.NO/
433 PM CST MON FEB 21 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE BLACKWATER RIVER AT VALLEY CITY.
* AT  4:00 PM MONDAY THE STAGE WAS 21.0 FEET. 
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE WITH A VALUE OF 
  21.5 FEET AROUND 6 PM THIS EVENING...AND THEN BEGIN TO FALL.


&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BLACKWATER RIVER
  VALLEY CITY     22   21.0   MON 04 PM   21.5 THIS EVENING

$$

MOC053-195-222232-
/O.EXT.KEAX.FL.W.0012.000000T0000Z-110225T0520Z/
/BLVM7.1.RS.110222T0000Z.110223T0600Z.110224T0520Z.NO/
433 PM CST MON FEB 21 2011

THE FLOOD WARNING CONTINUES FOR
  THE BLACKWATER RIVER NEAR BLUE LICK.
* AT  3:45 PM MONDAY THE STAGE WAS 23.8 FEET. 
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 25.9 FEET BY EARLY WEDNESDAY MORNING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY WEDNESDAY BEFORE MIDNIGHT.
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BLACKWATER RIVER
  BLUE LICK       24   23.8   MON 04 PM   25.9 EARLY WEDNESDAY 
MORNING

$$
296 
WGUS83 KEAX 221026
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
426 AM CST TUE FEB 22 2011
   

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
 
  BLACKWATER RIVER NEAR BLUE LICK 
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...COOPER...SALINE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

&&

MOC053-195-231026-
/O.EXT.KEAX.FL.W.0012.000000T0000Z-110223T1600Z/
/BLVM7.1.RS.110221T2345Z.110222T0445Z.110222T1600Z.NO/
426 AM CST TUE FEB 22 2011

THE FLOOD WARNING CONTINUES FOR
  THE BLACKWATER RIVER NEAR BLUE LICK.
* AT  3:45 AM TUESDAY THE STAGE WAS 24.1 FEET. 
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.2 FEET BY THIS
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THIS AFTERNOON.
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BLACKWATER RIVER
  BLUE LICK       24   24.1   TUE 04 AM   24.2 THIS MORNING

$$
401 
WGUS83 KEAX 221300
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
700 AM CST TUE FEB 22 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAM...
 
  BLACKWATER RIVER NEAR BLUE LICK
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...COOPER...SALINE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

&&

MOC053-195-221330-
/O.CAN.KEAX.FL.W.0012.000000T0000Z-110223T1600Z/
/BLVM7.1.RS.110221T2345Z.110222T0445Z.110222T1120Z.NO/
700 AM CST TUE FEB 22 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE BLACKWATER RIVER NEAR BLUE LICK.
* AT  6:45 AM TUESDAY THE STAGE WAS 23.9 FEET. 
* FLOOD STAGE IS 24.0 FEET.
* FELL BELOW FLOOD STAGE AT  5:20 AM TUESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 22.0 FEET BY 
  WEDNESDAY MORNING.
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BLACKWATER RIVER
  BLUE LICK       24   23.9   TUE 07 AM   23.9 THIS AFTERNOON

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Feb 21, 6:00 AM CST, 1 hour 44 minutes earlier.

Area forecast discussion, Feb 21, 6:00 AM CST, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
600 AM CST MON FEB 21 2011

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...

/334 AM CST MON FEB 21 2011/
MAIN CONCERNS IN THE NEAR TERM FOCUS ON THE ONGOING CONVECTION AND
THE COLD AIR SPILLING INTO THE FORECAST AREA.

THIS MORNING:
MODELS ARE IN GOOD AGREEMENT SHOWING THE CURRENT CONVECTION
COINCIDENT WITH AN AREA OF FRONTOGENESIS ALOFT. THE STRONGEST AREA OF
WHICH SHOULD EXIT OUR FORECAST AREA BY MID TO LATE MORNING. THIS MAY
NEED TO BE SPED UP WITH LATEST SATELLITE RETURNS SHOWING WARMING OF
CLOUD TOPS INDICATING THAT THE PRECIPITATION IS WEAKENING. THE
CONCERN HOWEVER IS THAT THE LOW LEVEL COLD AIR WILL UNDERCUT THIS
AREA OF LIFT ALOFT AND WE MAY SEE SOME FREEZING RAIN OR SLEET. TO
ACCOUNT FOR THIS HAVE KEPT SOME CHANCES OF PRECIPITATION GOING
THROUGH LATE THIS MORNING AND HAVE MENTIONED THE POTENTIAL OF
FREEZING RAIN AND SLEET IN THE FORECAST. BECAUSE THE PRECIPITATION IS
EXPECTED TO BE WINDING DOWN THROUGH THE MORNING HOURS ACCUMULATIONS
OF ICE SHOULD BE VERY MINOR BUT THESE COULD BE ENOUGH TO MAKE THE
MORNING COMMUTE SOMEWHAT TRICKY.

TUESDAY - WEDNESDAY:
QUIET WEATHER IS EXPECTED THROUGH THIS PERIOD AS SURFACE HIGH
PRESSURE TRAVERSES THROUGH THE REGION AND BROAD UPPER RIDGING BUILDS
AHEAD OF THE NEXT SHORTWAVE.

THURSDAY - FRIDAY:
MEDIUM RANGE MODELS ARE DECENT AGREEMENT DEPICTING A FAIRLY STRONG
STORM SYSTEM FOR THURSDAY INTO FRIDAY. AS WITH ANY SYSTEM THE DETAILS
ARE TRICKY AND THIS SYSTEM WILL BE EVEN MORE SO AS SIGNIFICANT WARM
ADVECTION IS EXPECTED AHEAD OF THE SYSTEM AND HIGH PRESSURE IN THE
NORTHERN PLAINS SPILLS COLD AIR INTO OUR REGION. NATURALLY WE LOOK TO
BE WHERE THESE TWO AIRMASSES MEET AND AS A RESULT THE PRECIPITATION
TYPE AND LOCATION WILL BE EXTREMELY CHALLENGING. THERE IS THE
POTENTIAL FOR FREEZING RAIN AND SLEET INITIALLY AS THE LOW LEVEL COLD
AIR UNDERCUTS THE WARM ADVECTION ALOFT. AS THE SURFACE LOW MOVES AWAY
AND COLD AIR SPILLS FURTHER SOUTH A TRANSITION TO SNOW WILL OCCUR.
BUT THEN THE QUESTION IS DO WE HAVE ANY ICE CRYSTALS ALOFT AND IF
THERE IS NOT WHOLE NEW PRECIPITATION TYPE PROBLEMS OCCUR. MODELS
DO AGREE THAT GULF MOISTURE WILL BE READILY AVAILABLE FOR THIS SYSTEM
WHICH REALLY INCREASES QPF. MODELS ALSO INDICATE GOOD DIFFLUENCE
ALOFT AS THE REGION SITS IN NEARLY THE IDEAL AREA OF THE COUPLED JET.
GIVEN THE STRENGTH OF THE WARM/MOIST ADVECTION...THE STRONG COLD
CONVEYOR BELT /40 TO 50 KT EAST NORTHEASTERLY MID LEVEL WINDS/ AND
THE COUPLED JET STRUCTURE...A SIGNIFICANT WINTER STORM IS BECOMING AN
INCREASING LIKELY POSSIBILITY. BUT AS STATED ALREADY THE DETAILS OF
WHERE ARE STILL VERY MUCH IN DOUBT GIVEN THE UNCERTAINTIES REGARDING
THE TEMPERATURE PROFILE.

CDB

&&

.AVIATION...

EXPECT MVFR CIGS TO GRADUALLY MOVE EAST THIS MORNING...LEAVING VFR
CONDITIONS THAT WILL PERSIST THROUGH THE END OF THE TAF PERIOD.
EXPECT NORTHWEST WINDS TO INCREASE SLIGHTLY AND BECOME GUSTY FOR THE
LATE MORNING AND AFTERNOON...AS THE MVFR CIGS MOVE OUT. WINDS WILL
GRADUALLY TURN WESTERLY AND DIMINISH THIS EVENING AND OVERNIGHT AS
HIGH PRESSURE CONTINUES TO MOVE INTO THE REGION.

NRR

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
Hazardous weather outlook, Feb 21, 5:03 AM CST, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
503 AM CST MON FEB 21 2011

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-221115-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
503 AM CST MON FEB 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

LIGHT FREEZING RAIN AND SLEET IS POSSIBLE THIS MORNING GENERALLY
ALONG AND EAST OF LINE FROM BUTLER TO BOONVILLE. THIS MAY RESULT IN
MINOR ACCUMULATIONS OF ICE WHICH COULD LEAD TO SLICK SPOTS ON AREA
ROADS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE FOR WINTRY PRECIPITATION THURSDAY ACROSS NORTHERN
MISSOURI AND EXTREME NORTHEAST MISSOURI...AND THURSDAY NIGHT OVER THE
ENTIRE REGION AS A STORM SYSTEM TRACKS ACROSS SOUTHERN MISSOURI.
THERE IS CONSIDERABLE UNCERTAINTY AT THIS POINT REGARDING THE
INTENSITY...TIMING AND LOCATION OF THE STORM BUT ACCUMULATING SNOWS
AND MIXED PRECIPITATION ARE POSSIBLE DURING THIS PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

CDB

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 20, 10:49 PM CSTSpecial Weather StatementEAXBates26 min
Feb 21, 12:24 AM CSTSpecial Weather StatementEAXBates51 min
Feb 21, 7:44 AM CSTRiver Flood WarningEAXJohnson, Pettis9 hr

Nearby

River Flood Warnings in Missouri, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.